Facebook Pixel

Vaginal discharge/bleeding

By March 27, 2017 - 10:17pm
Rate This

3 months ago I've been diagnosed at the er with a left ovarian cyst size as 5.9 cm by 3.5 cm ( seen on Ct scan).
Then I saw a gyn, shetc prescribed me some oral contraception (alesse 28). I've been taking them since until this 24 of March I stopped them because they were making me too nauseous. That pill had regularize my period cycle because before it wasn't. I had my last period on this 10 of March, but now I started having red/bloody vagjnal discharge .can this be normal due that I stopped taking the pill or it may be something wrong????



Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.